# SDR 03FDEA01660

- Difficulty date: October 1, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,368 hours, 15,095 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 2809
- Condition: False Activation
- Location: Cargo Bay
- Part time: 14,290 hours, 8,846 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 5 CARGO SMOKE ALARM SOUNDED, CLIMBING THROUGH 1500 AGL SILENCED ALARM   SOUNDED 3 MORE TIMES PRIOR TO LANDING.    INSPECTED A/C UPON ARRIVAL. NO EVIDENCE OF CARGO SMOKE. CARGO SMOKE TEST GOOD.   FOR PRECAUTION REPLACE NR 5 CARGO SMOKE DETECTOR AND CHECKED GOOD IAW MM  26-16-011-4.   A/C OK FOR SERVICE.
